Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Obsessed with plump females, thinking of female genitals. Want to get rid of sexual feelings

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 1996
Answered : 67 Questions
Question
Hi Doc,

I am a male of 47 years. My problem is towards Sexual Fantasy and obsessed with plump females. I am always thinking of females genital and even obsessed with my sister and mother in Law infect all female relatives. I masturbate twice daily and keep on stimulating my penis literally all time.
I want to get rid of sexual feelings in mind which is there 24 x365 . Please help me. Self control is not possible I had tried to divert my mind but always failed and have tried not to be alone. My work is suffering with this problem as on and off I am on Internet for watching porn leaving my work. Could you please advice me some medicines to take me out of this Obsessive Sexual Thinking ?
Posted Tue, 9 Apr 2013 in Mental Health
 
 
Answered by Dr. J. Clive Spiegel 9 hours later
My name is J. Clive Spiegel MD and I am a psychiatrist and neurologist in the New York City USA area. I will be the expert answering your question today and I thank you for asking this interesting question. I am sorry that you are suffering from this sexual disorder. Essentially, the problem that you are presenting with can be deemed a "sexual addiction". It's a very difficult disorder to treat. In the USA and Canada and even worldwide, there are Sex Anonymous (SA) groups that are based on the twelve-step model of alcohol addiction. Do these groups work? Well, they may not be perfect, but they certainly do help people with this troublesome disorder. There are medications to dampen the sexual appetite and dampen the desire for constant sexual stimulation. Some of these medications are useful, while others are not strong enough to work well. The classic medications to dampen libido are the serotonergic antidepressants like Fluoxetine, Paroxetine, fluvoxamine, citalopram, escitalopram and sertraline. I recommend to my patients with this disorder to start with one of these and see if it dampens sexual appetite and drive. There are anti androgen medications as well that may work, but you would have to consult an endocrinologist to get the full list of possibilities. I hope that this answer begins to answer your question. It's a difficult issue and you must begin by seeking out a good primary care doctor and a good psychiatrist to begin to help you coordinate care for you. I hope this helps you on your journey to answers. -Dr. J. Clive Spiegel M.D.
Above answer was peer-reviewed by
 
Follow-up: Obsessed with plump females, thinking of female genitals. Want to get rid of sexual feelings 3 hours later
Thanks Doctor. could you please prescribe medicines with dosage and period ?
 
 
Answered by Dr. J. Clive Spiegel 2 hours later
The medications I mentioned in my answer above need to be started at LOW doses and gradually increased over a period of several weeks. Once a moderate to maximal dose is reached, it may take up to 4 to 6 weeks at that dose before a response is seen. I will list the starting doses of these medications: fluoxetine 10mg daily, Paroxetine 10mg daily, sertraline 25mg daily, citalopram 10mg daily and escitalopram 5mg daily. The doses should be raised to the following (gradually) if tolerated: fluoxetine 80mg daily, Paroxetine 60mg daily, sertraline 200mg daily, citalopram 40mg daily and escitalopram 20mg daily. These are guidelines only and dosing needs to be monitored by your physician. If the medication helps curb sexual addictive behavior, it should probably be continued indefinitely because if it is discontinued, the behavior is likely to recur. I hope this addressed your follow up question adequately, -J. Clive Spiegel M.D.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor